# SDR ZW0A0201202

- Difficulty date: January 26, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N720TW
- Make and model: Boeing 757231
- Aircraft serial: 30319
- Aircraft time: 8,790 hours, 2,899 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029816
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HEAVY OILY SMELL REPORTED FROM THE LEFT AIR CONDITIONING SYSTEM ON TAKEOFF AND DESCENT BELOW 5000 FEET.  ACCOMPLISHED CHECKS AND RESULTS NEGATIVE.  RECIRCULATION SYSTEM FILTERS WERE CLEAN.  ACCOMPLISHED PACK BURN OUT.  AIRCRAFT FERRIED TO STL FOR FURTHER WORK.  REMOVED AND REPLACED APU.
